# SDR DALA2015033102513

- Difficulty date: March 24, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD UPPER AND LOWER CORNERS AF WINDOW RING PAN STA Y=788 CABIN PAX LT SIDE.  AREA WAS REPAIRED IAW SRM 53-05, PAR 139, SRM 51-30-2 AND 51-30-5 AND ER/A 487747-14MA REV ORIGINAL, SRM 51-10-3, PAR 14-21.
